# SDR USAA2010051990991

- Difficulty date: May 11, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON UPPER SURFACE OF FORWARD SHEAR TIE BETWEEN FR12 TO FR24, -Y1730.  REPLACED FORWARD SHEAR TIE BETWEEN FR12 TO FR24, -Y1730 IAW A319 SRM 51-72-11 & 51-42-11.
